Two-sided estimates for solutions of systems of linear differential equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2031-2036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a1,
author = {M. I. Gil'},
title = {Two-sided estimates for solutions of systems of linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2031--2036},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a1/}
}
M. I. Gil'. Two-sided estimates for solutions of systems of linear differential equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2031-2036. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a1/